# SDR ANCF20220912036

- Difficulty date: September 10, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N959AV
- Make and model: Airbus A320-214
- Aircraft serial: 6110
- Aircraft time: 15,155 hours, 9,709 cycles
- Engine: Cfmint CFM565B43
- Engine time: 15,152 hours, 9,707 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOT REPORT
10.SEP.2022 WO 16'700'525 => DURING CLIMB AT 12000´, 250 KTS BIRD STRIKE SUSPECTED IN ENGINE # 2. ENGINE PARAMETERS REMANED NORMAL

ACTION TAKENS
10.SEP.2022 WO 16'700'525 => I.A.W AMM 05-51-19-200-001-A, THE INSPECTION OF THE RH ENGINE AFTER A BIRD STRIKE OR SLUSH INGESTION WAS PERFORMED AND NO DAMAGES WERE FOUND. I.A.W AMM 72-00-00-200-006-A, ITEM 4.C. THE GASPATH INSPECTION THE BOROSCOPE IN THE RH ENGINE MUST BE DELAYED 25 FLIGHT HOURS OR 10 FLIGHT CYCLES. THIS ITEM WAS DEFERRED TO HIL W/O 16700525. 959-TSR-2022-09-219.

11.SEP.2022 WO 16'700'525 => I.A.W AMM 72-00-00-200-006 AND SUBTASK 72-00-00-220-172-A THE BORESCOPE  INSPECTION OF THE HIGH PRESSURE COMPRESOR STAGES 1,4 AND 8 AND BORESCOPE INSPECTION OF COMBUSTION CHAMBER DOME ASSEMBLY AFTER A BIRD STRIKE /INGETION EVENT AMM 72-31-00-290-002 AND AMM 72-42-00-290-005 WERE PERFORMED NORMAL CONDITION .NOT DISCREPANCIES WERE FOUND ENG #2 ESN 569274 REV 61  01 AUG 2022
